MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
The pcb00 20.0 diopter intraocular lens (iol) was implanted into the patient¿s ocular sinister (left eye).Patient reports os vision worked fine for a week and then went fuzzy: ocular dexter (right eye) has been functioning well.Patient has been able to drive up until recently, last week he decided to sell his car because driving was not safe.When he complained to his doctor, he was told the doctor did not know what was wrong and he was sent to a retina specialist; he has been seeing him for several years.Patient has had two (02) second opinions.The retina specialist sent him to a different doctor, she said she could not help him, saying it was too complicated.She also said the eye was not performing the way she thought it should.Patient is now seeing a new doctor, who also told him he did not want to operate on him.The doctor indicated the price was too high to justify it, but he also stated he had eye pressure issues.He said the pressure is high, and is being monitored frequently.Through follow-up, additional information was received confirming patient has stopped driving due to os visual issues and confirmed no issues with od vision.Os eye pressure issue has been going on for a couple of years but patient does not have a value to provide.No further information is available.
 
Additional Manufacturer Narrative
Date explanted: not applicable, as the iol remains implanted.The device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain missing information; however, the the patient did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15502700
Report Number3012236936-2022-02417
Device Sequence Number5286074
Product Code HQL
UDI-Device Identifier05050474558267
UDI-Public(01)05050474558267(17)190402
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale